Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DandyTsunami

Accutane, AND SEMEN PROBLEM

Recommended Posts

Hi guys, im currently 3 months into accutane, anyway im practicing semen retention, but ever since I started taking accutane ive been leaking semen when sleeping ! CAN SOMEONE HELP ME, SEMEN LEAKAGE MAKES ME TIRED, RUINS MY CONFIDENCE, NO ENERGY

IF ANYONE KNOWS ANYTHING PLEASEE TELL ME WHY THIS IS HAPPENING AND WHAT I CAN DO ABOUT IT!! SRLY CONSIDERING STOPPING ACCUTANE EVEN THOUGH ITS CLEARED MY SKIN UP, SEMEN RETENTION IS MORE IMPORTANT TO ME

Link to comment
Share on other sites

I’m not a doctor but I’m pretty sure this has nothing whatsoever to do with the Accutane. This so called ‘semen retention’ practice is not healthy for the body. It needs to be released in order for new, healthy sperm to take it’s place. This ‘leaking’ you speak of (also known as a wet dream) is the body’s natural way of getting rid of the old sperm.  It is nothing to be concerned about. Masturbating or having sex regularly will fix the problem. 

However, if this has not allayed your fears, I suggest visiting a doctor. 

Link to comment
Share on other sites

On 12/17/2017 at 3:41 PM, DandyTsunami said:

Hi guys, im currently 3 months into accutane, anyway im practicing semen retention, but ever since I started taking accutane ive been leaking semen when sleeping ! CAN SOMEONE HELP ME, SEMEN LEAKAGE MAKES ME TIRED, RUINS MY CONFIDENCE, NO ENERGY

IF ANYONE KNOWS ANYTHING PLEASEE TELL ME WHY THIS IS HAPPENING AND WHAT I CAN DO ABOUT IT!! SRLY CONSIDERING STOPPING ACCUTANE EVEN THOUGH ITS CLEARED MY SKIN UP, SEMEN RETENTION IS MORE IMPORTANT TO ME

Accutane was originally a chemo drug used to treat prostrate cancer.

accutane causes erectile dysfunction and diminished libido(PIL is being up-dated as we speak)

These side effect seem for most to be permanent.

Have you researched this at all?
There are many concerns over fertility as well but we have no data to fall back on so if you are brave enough you should get a fertility check.
We cannot rely on the regulators to be truthful or cautious on our behalf. They are not doing any research or following up on reported adverse side effects so we are completely on our own.
Any adverse side effects during accutane are warning signs that should not be ignored.
If and when you come off I suggest you taper down. No data to support this but it is better to err on the side of caution.
Please keep us up-dated with your experience - we need as much data as possible.





 
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×